Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

JUSTICE AND WELFARE ECONOMICS: A SLIGHTLY MATHEMATICAL APPROACH

Edward J. Kane
Review of Social Economy
Vol. 21, No. 2 (SEPTEMBER, 1963), pp. 103-115
Published by: Taylor & Francis, Ltd.
Stable URL: http://www.jstor.org/stable/29767731
Page Count: 13
  • Download ($45.00)
  • Cite this Item
JUSTICE AND WELFARE ECONOMICS: A SLIGHTLY MATHEMATICAL APPROACH
Preview not available

Page Thumbnails

  • Thumbnail: Page 
103
    103
  • Thumbnail: Page 
104
    104
  • Thumbnail: Page 
105
    105
  • Thumbnail: Page 
106
    106
  • Thumbnail: Page 
107
    107
  • Thumbnail: Page 
108
    108
  • Thumbnail: Page 
109
    109
  • Thumbnail: Page 
110
    110
  • Thumbnail: Page 
111
    111
  • Thumbnail: Page 
112
    112
  • Thumbnail: Page 
113
    113
  • Thumbnail: Page 
114
    114
  • Thumbnail: Page 
115
    115